# SDR ASOA01150

- Difficulty date: August 29, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N242AS
- Make and model: Emb EMB-120
- Aircraft serial: 120069
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TXK, THE EMERGENCY LIGHTS AT SEAT 5A WERE FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN AT SEAT 5A.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
